# SDR AALA980820

- Difficulty date: April 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6818
- Make and model: Boeing 727223
- Aircraft serial: 19493
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 10060091101
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY OVERHEAD EXIT SIGN LIGHT AT L2 SERVICE DOOR INOPERATIVE.  REPLACED L2 EMERGENCY OVERHEAD EXIT SIGN LIGHT ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
